# SDR AALA20002040

- Difficulty date: December 7, 2000
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- Engine: Pwa JT8D9
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 840001
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

MIA - FLT 920 - EN ROUTE BAQ-MIA, DURING LANDING DETECTED EXCESSIVE VIBRATION AT NR 1 ENGINE WHEN LEFT SIDE THRUST REVERSER ENGAGED.  LANDED MIA WITHOUT INCIDENT.  REPLACED NR 1 ENGINE.  REPLACED FIRST STAGE TURBINE BLADE AT BLADE AIRFOIL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
